Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: Excretion of feces with blood.
|quantumdecipher - Tue Apr 24, 2007 8:01 am||
Family history : Diabetes
I am a bodybuilder and is taking up Andriol Testocaps for a while now. Recently, my feces has blood stains on it. Nothing is aching though. It is just alarming that there is blood in my feces and now with my urine too.
|Dr. Chan Lowe - Wed May 02, 2007 2:18 pm||
Blood in the stool can come from several reasons. It may be a colonic polyp that has become irritated and bleeding, hemorrhoids that are bleeding, or irritation of the lining from an infection such as a viral gastroenteritis or bacterial gastroenteritis.
Given that you are seeing blood in your stool and urine I would recommend that you be evaluated by your doctor to be sure that your clotting factors, etc. are OK as well as look for any other possible causes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.